# SDR VTZA990185

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

IAD/CHS - FLT 7311 - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LT GENERATOR DROPPED OFF-LINE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND PERFORMED GROUND RUNS ON LT GENERATOR AND COULD NOT DUPLICATE, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
